# SDR HEEA075638

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,403 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 206301109
- Part serial: 114L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STEP BEYOND LIMITS. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
